# SDR AALA202010039006

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 66,990 hours, 29,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LEVEL OFF AT FL 360, LAVATORY SMOKE WARNING INDICATION THAT WENT OUT AFTER APPROXIMATELY 10 SECONDS .CONFRIMED WITH FLIGHT ATTENDANTS THAT THERE WAS NO SMOKE IN ANY LAVATORY. ACCOMPLISHED SDCU RESET PROCEDURE IAW TSM 26-17-00,
